Publication
Title
Estimating the ecotone width in patchy ecotones using a sigmoid wave approach
Author
Language
English
Source (journal)
Ecological informatics. - Place of publication unknown
Publication
Place of publication unknown : 2008
ISSN
1574-9541
Volume/pages
3:1(2008), p. 97-104
ISI
000255581300010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.11.2017
To cite this reference